# SDR AALA20021118

- Difficulty date: July 19, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN CUSP WEB AT STATION 248 RBL 55 AND CORROSION AT STATION 245/240 RBL 55.  REMOVED CRACK AND CORROSION AND INSTALLED REPAIR DOUBLER PER 53-00-00-02 PAGE 1.  (M)
